# SDR DL72W972221

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Component: 7436025
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ENGINE NUMBER ONE FAILURE IMMEDIATELY AFTER T/O. FLAMEOUT/ LOSS OF THRUST REPORT FILLED OUT.  REMOVED AND REPLACED NR ONE ENGINE FUEL BOOST PUMP AND FUEL CONTROL.  RAN AND TRIMMED ENGINE PER PRHB.
